Alert archive / Massachusetts / Fire Weather Watches in 2015
Fire Weather Watch 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this fire weather watch at May 12, 2015, 4:03 PM EDT for 12 counties in Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at May 13, 2015, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 12, 2015, 4:03 PM EDT (20:03 UTC)
- In effect from
- May 13, 2015, 12:00 PM EDT
- Expired
- May 13, 2015, 3:20 AM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this fire weather watch went out at May 12, 3:48 PM EDT, 15 minutes earlier.
Area forecast discussion, May 12, 3:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
348 PM EDT TUE MAY 12 2015
.SYNOPSIS...
A FEW SCATTERED SHOWERS AND STORMS ARE POSSIBLE THIS
EVENING...GIVING WAY TO A COOL AND LESS HUMID NIGHT TONIGHT.
LARGE HIGH PRESSURE WILL BUILD ACROSS THE EASTERN U.S. WITH DRIER
WEATHER THROUGH THE REMAINDER OF THE WEEK. AN APPROACHING WARM
FRONT COULD BRING SCATTERED SHOWERS NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE KNEW IT WAS GOING TO BE RACE BETWEEN DRIER AIR WORKING IT/S WAY
INTO THE COLUMN FROM THE NW AND LEFTOVER INSTABILITY AHEAD OF A
COLD FRONT CURRENTLY JUST NW OF THE BOX CWA. SO FAR...THE DRY AIR
IS WINNING...WE HAVE NOTED LOW LVL DWPTS DROPPING RAPIDLY INTO THE
50S WITH MIXING IN WRN CT/MA. K VALUES ARE ALREADY DROPPING BACK
INTO THE 20S NOW AS WELL...SO OVERALL DRY AIR HAS BEEN LIMITING
COVERAGE OF CONVECTION E OF THE FRONT. ANY SMALL LOW-TOPPED CELLS
THAT HAVE DEVELOPED HAVE QUICKLY DIMINISHED...IN SPITE OF THE
AVAILABLE SHEAR. THERE HAS BEEN CONVECTION...ALBEIT LOW TOPPED
CLOSELY ASSOCIATED WITH THE FRONT ITSELF...WHICH HAS PRODUCED SOME
/ALTHOUGH VERY LITTLE/ IC LIGHTNING. THERE IS A WEAKENING RIDGE
OF HIGHER THETA-E AIR IN ERN MA AND RI...AND THIS MAY BE THE AREA
TO WATCH FOR THE NEXT COUPLE OF HOURS. BUT WITH THE SUN BEGINNING
TO SET AFTER 1800L...SUSPECT IT WILL BE VERY DIFFICULT TO GET
SIGNIFICANT CONVECTION FROM THEREAFTER. WILL CONTINUE TO MONITOR
THE ACTUAL FROPA...BUT WITH THIS OFFSHORE NOT LONG AFTER 00Z /OR
2000L/ WILL LIKELY SEE FAIRLY RAPID IMPROVEMENT AND DISSIPATION OF
ANY REMAINING -SHRA.
OTHERWISE TONIGHT...AFTER SKIES GENERALLY CLEAR...WE FINALLY WORK
IN ENOUGH LOWER DWPT AIR TO RELIEVE THE AREA OF THE FOG/STRATUS
WHICH HAS DEFINED OUR OVERNIGHTS RECENTLY. DWPTS SHOULD FALL BACK
INTO THE LOW 40S BY MORNING BUT A BUILDING PRES GRADIENT AHEAD OF
HIGH PRES TO THE W WILL LIKELY KEEP ENOUGH WESTERLY WINDS TO LIMIT
RADIATIONAL COOLING. THEREFORE...ALTHOUGH MINS WILL BE /AND FEEL/
MUCH COOLER TONIGHT...THEY ARE LIKELY TO STOP IN THE LOW 50S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
TONIGHT...
DRY HIGH PRES NEARLY 1030HPA WILL BE NOSING IN FROM THE W. GOOD
AFTERNOON MIXING WILL ALLOW BL TO REACH LIKELY ABOVE H85...WHERE
TEMPS WILL BE DROPPING THROUGH THROUGH TO ABOUT +2C BY THE
AFTERNOON. GIVEN THE HIGHER MIXING...AND FACT THAT GREENUP IS
STILL IN ITS RELATIVELY EARLY STAGES...ITS LIKELY HIGHS WILL
EXCEED CURRENT 2M TEMP SUGGESTIONS OF MID LOW-MID 60S.
THEREFORE...HAVE MAINLY UPPER 60S AND LOW 70S FOR HIGHS TOMORROW.
THE BUILDING HIGH PRES ALSO SUGGESTS DECENT ISALLOBARIC COUPLET SO
IT/S LIKELY WINDS WILL BE A FACTOR...MAINLY 10-15 MPH WITH GUSTS
25-30 MPH LIKELY. THIS WILL MAKE FIRE WEATHER THE PRIMARY CONCERN
GIVEN A RELATIVE LACK OF WIDESPREAD RAINFALL FROM TUE CONVECTION.
SEE THE SECTION BELOW FOR THIS.
TOMORROW NIGHT...
HIGH PRES WILL BE CONTINUALLY NOSING IN ALLOWING THE OVERNIGHT
PRES GRADIENT TO SLACKEN SUBSTANTIALLY. THE LOSS OF DIURNAL
HEATING WITH LITTLE MOISTURE THROUGH THE COLUMN SHOULD ALSO LEAD
TO A CLEAR NIGHT. WITH AFTERNOON MIXING ALLOWING DWPTS TO DROP
BACK INTO THE UPPER 20S AND LOW 30S...WE MAY HAVE TO BE ON THE
LOOKOUT FOR LOCALIZED FROST DEVELOPMENT IN TYPICALLY COOLER
VALLEYS. NOT CONFIDENT ENOUGH FOR HEADLINES AT THIS TIME...BUT
EVEN SOME OF THE WARMER GUIDANCE IS SUGGESTING A FEW PLACES
APPROACH THE MID 30S AT 2M.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* HIGH PRESSURE BRINGS DRY WEATHER THROUGH THE END OF THE WEEK
* RAIN POSSIBLE LATE FRI INTO THE WEEKEND WITH APPROACHING WARM FRONT
* ABOVE NORMAL TEMPERATURES CONTINUE THROUGH EARLY NEXT WEEK
MODELS ARE IN OVERALL GOOD AGREEMENT THROUGH THE LONG TERM PERIOD.
THE FIRST HALF OF THE FORECAST PERIOD IS RATHER QUIET WITH HIGH
PRESSURE BUILDING OVER SOUTHERN NEW ENGLAND. THEN AS WE MOVE INTO
THE WEEKEND AN UPPER LEVEL RIDGE STARTS BUILDING OVER THE REGION AND
A WARM FRONT SOUTH OF THE AREA WILL SEND RAIN INTO SOUTHERN NEW
ENGLAND. THE 11/12Z ECMWF IS A BIT MORE AMPLIFIED THAN THE 12/00Z
GFS WITH THE RIDGE. IF THE ECMWF IS RIGHT WITH THE STRENGTH OF THE
RIDGE...COULD KEEP PRECIP CONFINED TO SATURDAY RATHER THAN THROUGH
THE ENTIRE WEEKEND.
WEDNESDAY NIGHT THROUGH FRIDAY...HIGH PRESSURE BUILDS INTO SOUTHERN
NEW ENGLAND...PASSING SOUTH OF THE REGION THURSDAY NIGHT AND FRIDAY.
QUIET WEATHER IS EXPECTED THROUGH THIS PERIOD WITH TEMPERATURES
RETURNING TO ABOVE NORMAL.
FRIDAY NIGHT AND SATURDAY...RAIN SHOWERS DEVELOP AS A WARM FRONT
APPROACHES FROM THE SOUTH. THIS IS ALSO WHEN THE UPPER RIDGE
DEVELOPS OVER SOUTHERN NEW ENGLAND. THE STRENGTH OF THIS RIDGE WILL
PLAY A ROLE IN THE EXTENT AND DURATION OF THE PRECIP OVER THE
REGION. THERE IS SOME MODEST INSTABILITY DURING THIS TIME FRAME AS
INDICATED BY K INDICES ABOVE 30 AND NEGATIVE SHOWALTER INDICES.
THIS COULD RESULT IN SOME ISOLATED THUNDER WITH THESE SHOWERS.
SUNDAY AND MONDAY...THIS PORTION OF THE FORECAST WILL LARGELY DEPEND
ON THE AMPLIFICATION OF THE UPPER RIDGE. AS STATED ABOVE...THE
ECMWF AMPLIFIES THE RIDGE MORE THAN THE GFS WHICH WOULD LIMIT
SHOWERS TO THE FRIDAY NIGHT AND SATURDAY PERIOD. HOWEVER...IF THE
WEAKER RIDGE PER THE GFS VERIFIES...STORMY WEATHER COULD CONTINUE
THROUGH THE WEEKEND AND IN TO EARLY NEXT WEEK.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH TONIGHT...HIGH CONFIDENCE.
MAINLY VFR WITH THE EXCEPTION BEING CAPE/ISLAND TERMINALS WHERE
LINGERING IFR/LIFR CONDITIONS WILL PERSIST UNTIL LATER THIS
EVENING. THEN...AFTER WINDS SHIFT MAINLY W...EXPECT VFR CONDITIONS
EVERYWHERE. WILL STILL NEED TO MONITOR FOR AFTERNOON SHOWERS/TSRA
IN SPOTS THROUGH THE AFTERNOON/EVENING. FEEL THAT TSRA WILL BE TOO
WIDESPREAD TO INCLUDE IN THE TAF.
TOMORROW AND TOMORROW NIGHT...HIGH CONFIDENCE.
MAINLY VFR. W-NW WINDS GUSTING UP TO 25 KT AT TIMES THROUGH THE
DAY...DIMINISHING OVERNIGHT.
KBOS TAF...HIGH CONFIDENCE IN TRENDS.
KBDL TAF...HIGH CONFIDENCE IN TRENDS.
OUTLOOK...THURSDAY THROUGH SATURDAY...
THURSDAY THROUGH FRIDAY...HIGH CONFIDENCE. VFR. SEA BREEZES
LIKELY BOTH THURSDAY AND FRIDAY.
FRIDAY NIGHT AND SATURDAY...MODERATE CONFIDENCE. MAINLY VFR. PERIODS
OF MVFR/IFR IN SCATTERED SHOWERS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH WEDNESDAY NIGHT/...HIGH CONFIDENCE.
TONIGHT AND TOMORROW...
REMNANT SWELLS FROM ANA CONTINUE TO IMPACT MAINLY THE S...AND SE
WATERS...BUT ARE LIKELY TO SPILL INTO THE E WATERS OVERNIGHT. SEAS
WILL GENERALLY RANGE FROM 5-9 FT BUT BEGIN TO DECLINE EARLY IN THE
MORNING AFTER WINDS SHIFT TO THE W. THESE SEAS WILL CONTINUE TO
DECLINE TOMORROW...BUT SUSPECT NEAR SHORE WINDS MAY APPROACH 25 KT
AT TIMES. THEREFORE...HAVE EXTENDED ALL SMALL CRAFT ADVISORIES
THROUGH TOMORROW. ANY REMAINING FOG SHOULD DISSIPATE FINALLY THIS
EVENING.
TOMORROW NIGHT...
WINDS AND SEAS BOTH DIMINISH TOMORROW NIGHT SUCH THAT ANY
REMAINING SMALL CRAFT ADVISORIES CAN BE DROPPED.
OUTLOOK...THURSDAY THROUGH SUNDAY...
WEDNESDAY NIGHT THROUGH FRIDAY...HIGH CONFIDENCE. QUIET BOATING
WEATHER EXPECTED AS HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND.
FRIDAY NIGHT AND SATURDAY...LOW CONFIDENCE. WHILE CONDITIONS ARE
CURRENTLY EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA...WINDS AND
SEAS WILL BE INCREASING AS A WARM FRONT APPROACHES THE WATERS. 5
FOOT SEAS IN PARTICULAR ARE NOT OUT OF THE QUESTION FOR THE OUTER
WATERS.
&&
.FIRE WEATHER...
TOMORROW...
CONDITIONS RIPE FOR ELEVATED FIRE WEATHER. ONLY CONTINGENT WILL BE
TO MONITOR RAINFALL ACROSS THE EVENING FROM ANY -SHRA/TSRA THAT
DEVELOP ACROSS THE AREA THIS EVENING. HOWEVER...IN SPITE OF ANY
RAINFALL...IT APPEARS RH VALUES WILL DROP TO THE MID 20 PERCENT
RANGE TOMORROW AFTERNOON WHILE W-NW WINDS OF 10-15 MPH WITH GUSTS
25-30 MPH ARE EXPECTED. ACTUALLY TEMPS WILL NOT BE AS WARM AS THE
PREVIOUS FEW DAYS...MAINLY IN THE UPPER 60S AND LOW 70S BY LATE
AFTERNOON...BUT SUNSHINE IS EXPECTED FOR NEARLY ALL DAY. CURRENTLY
A FIRE WEATHER WATCH IS IN PLACE FOR THESE CONDITIONS...AND IT IS
LIKELY THEY WILL BE UPGRADED TO RED FLAG WARNINGS OVERNIGHT.
THURSDAY AND FRIDAY...DRY WEATHER CONDITIONS WILL CONTINUE WITH RH
VALUES DROPPING INTO THE 20 TO 30 PERCENT RANGE AND WITH FULL SUN.
SINCE HIGH PRESSURE WILL BE OVERHEAD...WINDS WILL BE LIGHT AND
VARIABLE...GUSTS COULD REACH 10-15 MPH.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR CTZ002>004.
MA...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ020-
022>024.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR MAZ002>023-026.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR MAZ008>011.
RI...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR RIZ006>008.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR RIZ001>007.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT WEDNESDAY FOR ANZ232>235-
237-254>256.
SMALL CRAFT ADVISORY FROM 8 AM TO 5 PM EDT WEDNESDAY FOR
ANZ230-231-236-251.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT WEDNESDAY FOR ANZ250.
&&
SYNOPSIS...BELK/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...BELK
AVIATION...BELK/DOODY
MARINE...BELK/DOODY
FIRE WEATHER...STAFFHazardous weather outlook, May 12, 4:18 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 418 AM EDT TUE MAY 12 2015 MAZ008>011-130830- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA- 418 AM EDT TUE MAY 12 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. THERE IS A LOW RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON. STRONG TO DAMAGING WIND GUSTS AND HEAVY RAIN ARE THE BIGGEST RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS AN INCREASING RISK FOR FIRE WEATHER HEADLINES ON WEDNESDAY DUE TO LOW RH AND GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>007-012>017-026-RIZ001>004-130830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- 418 AM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON. STRONG TO DAMAGING WIND GUSTS AND HEAVY RAIN ARE THE BIGGEST RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS AN INCREASING RISK FOR FIRE WEATHER HEADLINES ON WEDNESDAY DUE TO LOW RH AND GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ018-019-021-RIZ005-130830- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- BRISTOL RI- 418 AM EDT TUE MAY 12 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS AN INCREASING RISK FOR FIRE WEATHER HEADLINES ON WEDNESDAY DUE TO LOW RH AND GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020-022>024-RIZ006>008-130830- SOUTHERN BRISTOL MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 418 AM EDT TUE MAY 12 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-130830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 418 AM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:10 PM EDT | Dense Fog Advisory | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 9 hr |
| May 12, 4:00 AM EDT | Red Flag Warning | BOX | Hampden, Hampshire | 16 hr |
| May 12, 4:13 AM EDT | High Surf Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket | 16 hr |
| May 12, 3:50 PM EDT | Small Craft Advisory | BOX | 24 hr | |
| May 12, 4:51 PM EDT | Special Weather Statement | BOX | Middlesex | 39 min |
| May 12, 7:01 PM EDT | Special Weather Statement | BOX | Plymouth | 44 min |
| May 12, 7:08 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 37 min |
| May 12, 7:10 PM EDT | Special Marine Warning | BOX | 65 min |
Nearby
Fire Weather Watches in Massachusetts, 2015Fire Weather Watches in Rhode Island, 2015Fire Weather Watches in Connecticut, 2015Every fire weather watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.